Tokyo Journal of Mathematics

On Log Canonical Thresholds of Surfaces in $C^3$

Takayasu KUWATA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 22, Number 1 (1999), 245-251.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270041625

Digital Object Identifier
doi:10.3836/tjm/1270041625

Mathematical Reviews number (MathSciNet)
MR1692033

Zentralblatt MATH identifier
0951.32016

Citation

KUWATA, Takayasu. On Log Canonical Thresholds of Surfaces in $C^3$. Tokyo J. of Math. 22 (1999), no. 1, 245--251. doi:10.3836/tjm/1270041625. http://projecteuclid.org/euclid.tjm/1270041625.


Export citation